Item Code: 928186
- This medication temporarily relieves the symptoms of cold & flu.
- Day tablets: A non drowsy formulation for the temporary relief of the symptoms of colds and flu, such as headache and body aches and pains.It reduces fever, clears nasal congestion and dries your runny nose making breathing easier.
- Night tablets: Also contains added antihistamine which temporarily relieves runny nose, sneezing, and watery eyes.Relief of symptoms may assist with sleeping.
Price (GST exempt): $9.95
- Active Ingredients
- Always read the label.
- Use only as directed.
- Day Time tablets: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, and Codeine Phosphate 6mg.
- Night Time tablets: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, and Chlorpheniramine Maleate 2mg.
- Day Medication (White Tablet) for Adults & Children 12 years & over: Take 2 tablets every 4 to 6 hours if required.
- Night Medication (Pink Tablet) for Adults & Children 12 years & over: Take 2 tablets before retiring.
- Repeat dosage every 4 to 6 hours if required.
- Do not take the Night tablet within 4 hours of taking the Day tablet.
- Do not take more than a total of 4 doses (8 Day and Night tablets) in a 24 hour period.
- Not recommended for children under 12 years old.
Note: Prices include GST (where applicable)